Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3686 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 387–439
DOI: 10.2977/prims/1195196618

Published online: 1976-12-31

Holonomy Structure of Landau Singularities and Feynman Integrals

Mikio Sato[1], Tetsuji Miwa[2], Michio Jimbo[3] and Toshio Oshima[4]

(1) Kyoto University, Japan
(2) Kyoto University, Japan
(3) Rikkyo University, Tokyo, Japan
(4) University of Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Sato Mikio, Miwa Tetsuji, Jimbo Michio, Oshima Toshio: Holonomy Structure of Landau Singularities and Feynman Integrals. Publ. Res. Inst. Math. Sci. 12 (1976), 387-439. doi: 10.2977/prims/1195196618